# SDR 2002F00461

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727224
- Aircraft serial: 22552
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SEAT TRACK GOUGED AT STATION 848 TO 870 RB 44.  (M)
